MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting an expired device, not prepping the skin, and using inappropriate tools have been ruled out as potential causes.The implanting clinician stated that the cause of the infection was unknown.However, the questionnaire shows, the clinical representative is unsure if antibiotics were prescribed pre-operatively and if the site was irrigated before closure which are potentially contributing causes for the occurrence.The clinical representative confirmed the patient did not have pre-existing conditions.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the infection likely due antibiotics not being prescribed pre-operatively and the site was not irrigated before closure (user error-clinician).
 
Event or Problem Description
The patient reported an infection in their ankle and leg following a trial.The lead was removed on (b)(6) 2021.No further issues were reported.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key12485700
Report Number3010676138-2021-00195
Device Sequence Number4081573
Product Code GZF
UDI-Device Identifier00818225020709
UDI-Public010081822502070917221201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model NumberFR4A-TRL-B0
Device Lot NumberSWO201228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;